Research ArticleOpen accessPhrase in the titlePower Series Solution for a Two-step Reactive-diffusive Equation with Variable Pre-exponential FactorE.A. Adebile, O.K. Koriko, U.S. IdiongJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,851 accessesView PDFCite
2 results for “Reactive-diffusive equation”
Set a search alertResearch ArticleOpen accessPhrase in the titleNumerical Solution For Frank-Kamenetskii And Activation Energy Parameters in Reactive-Diffusive Equation with Variable One-Exponential FactorO. K. Koriko, A. J. OmowayeJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,920 accessesView PDFCite